# SDR AALA2018083109015

- Difficulty date: August 26, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 24,126 hours, 20,040 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 9140A001401
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC L2 DOOR OPEN INDICATION PIREPS. REPLACED L2 DOOR PROXIMITY LOCK SENSOR IAW AMM 52-72-21/400. CHECKED GOOD
